# SDR FDEA201203120892

- Difficulty date: March 12, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 64,095 hours, 14,422 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING (FLAP SIDE) INBD FLAP OTBD HINGE OTBD PIVOT HOLE BUSHING WORN.  REMOVED IAW CMM 20-20-07, REV 72 EXISTING HOLE DIA 1.283", MAX ALLOWABLE HOLE DIA 1.220" HOLE MEASURED AND FOUND EXCEEDED LIMIT IAW CMM 57-52-03, REV 72 .  BUSHING FABRICATED AND INSTALLED IAW EA 1-5750-150446 PART 1, STEP 4 AND 5. .  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 114.
